# SDR UALA2008122607008

- Difficulty date: December 25, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 73,508 hours, 8,243 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 21H EMERGENCY LIGHT ON SIDE OF SEAT IS DAMAGED.  EMERGENCY LIGHT ASSY REPLACED.  CHECKED OKAY.
